Inventiones mathematicae

, Volume 43, Issue 1, pp 69–82

Exponential sums with multiplicative coefficients

  • H. L. Montgomery
  • R. C. Vaughan
Article

DOI: 10.1007/BF01390204

Cite this article as:
Montgomery, H.L. & Vaughan, R.C. Invent Math (1977) 43: 69. doi:10.1007/BF01390204

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • H. L. Montgomery
    • 1
  • R. C. Vaughan
    • 2
  1. 1.Department of MathematicsUniversity of MichiganAnn ArborUSA
  2. 2.Department of MathematicsImperial College of Science and TechnologyLondonUK